Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, there. I take vitamin supplements regularly since I am very often sick. I think I have weak immune system and somehow I try to make it stronger with those vitamins. However, I am afraid that I could overdose. Can I have serious problems of vitamin overdose? Thanks in advance. Bye!

Loading...

Hi, there. It all depends on a dose of vitamins you have taken and which vitamins you've taken. Usually fat-soluble vitamins are the ones that cause symptoms of hypervitaminosis. Vitamin A can cause increased intracranial pressure and bone remodeling. Vitamin D overdose can cause renal diseases and stones, metastatic calcification as well. Vitamin B6 causes loss of proprioception. Vitamin C is contradictory. Some experts say that it can cause cancer in megadoses. Other experts treat cancer with vitamin C injections and infusions in large doses. I hope you will be careful with you supplements. Good luck!
Reply

Loading...